# SDR QXEA0201289

- Difficulty date: August 22, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO LOOSE RIVETS AT RIGHT HAND WING ROOT FAIRING SCUPPER DRAIN OUTLET AT STATION X424.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
